Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The $ K$-theory of a class of homogeneous spaces


Author: Bruno Harris
Journal: Trans. Amer. Math. Soc. 131 (1968), 323-332
MSC: Primary 57.45
DOI: https://doi.org/10.1090/S0002-9947-1968-0220312-0
MathSciNet review: 0220312
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, On the K-theory of compact Lie groups, Topology 4 (1965), 95-99. MR 0178092 (31:2350)
  • [2] R. Bott, Lectures on $ K(X)$, Harvard Univ., Cambridge, Mass., 1962.
  • [3] E. B. Dynkin, Maximal subgroups of the classical groups, Trudy Moskov. Mat. Obšč. 1 (1952), 39-166; Amer. Math. Soc. Transl. (2) 6 (1957), 245-378. MR 0049903 (14:244d)
  • [4] B. Harris, Suspensions and characteristic maps for symmetric spaces, Ann. of Math. (2) 76 (1962), 295-305. MR 0149479 (26:6967)
  • [5] N. Jacobson, Some groups of transformations defined by Jordan algebras. I, II, J. Reine Angew. Math. 201 (1959), 178-195; ibid. 204 (1960), 74-98. MR 0106936 (21:5666)
  • [6] P. G. Kumpel, On the homotopy groups of the exceptional Lie groups, Trans. Amer. Math. Soc. 120 (1965), 481-498. MR 0192511 (33:736)
  • [7] J. Tits, Une classe d'algèbres de Lie en relation avec les algèbres de Jordan, Nederl. Akad. Wetensch. Proc. Ser. A 65 (1962), 530-535. MR 0146231 (26:3753)
  • [8] R. Bott, The space of loops on a Lie group, Michigan Math. J. 5 (1958), 35-61. MR 0102803 (21:1589)
  • [9] -, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313-337. MR 0110104 (22:987)
  • [10] L. Hodgkin, On the K-theory of Lie groups, Topology 6 (1967), 1-36. MR 0214099 (35:4950)
  • [11] S. Araki, On the Brouwer degrees of some maps of compact symmetric spaces, Topology 3 (1965), 281-290. MR 0187252 (32:4705)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.45

Retrieve articles in all journals with MSC: 57.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0220312-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society